MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CA 19-9; CARBOHYDRATE ANTIGEN (CA19-9) TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS CA 19-9; CARBOHYDRATE ANTIGEN (CA19-9) TEST SYSTEM
Catalog Number 07027028190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys ca 19-9 results from the cobas e 801 analytical unit.An interference was suspected.On (b)(6) 2025, the patient underwent a physical examination, and the ca-199 result was 97.2 u/ml.The patient underwent enhanced ct scans and gastroscopy/colonoscopy, both of which revealed no abnormalities.An exclusion experiment was conducted on the sample from (b)(6) 2025: 1) ca19-9 original dilution: 97.2 u/ml.2) 1:2 dilution result: 69.6 u/ml.3) 1:5 dilution result: 90 u/ml.4)peg6000 sedimentation test: results of peg6000 sedimentation in patient samples at a 1:1 ratio: 2u/ml with a data flag.After settling, the results decreased to normal, indicating significant disturbance.
 
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number was (b)(6).Sample material from the patient was requested for further investigation.
 
Additional Manufacturer Narrative
Medwatch field d4 expiration date was updated.Sample material from the patient was received for further investigation.Based on the results, the event was consistent with macro-protein interference.A general reagent product problem could be excluded.

Brand Name
ELECSYS CA 19-9
Common Device Name
CARBOHYDRATE ANTIGEN (CA19-9) TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23703766
Report Number1823260-2025-04921
Device Sequence Number13430237
Product Code NIG
UDI-Device Identifier04015630939640
UDI-Public04015630939640
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K050231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027028190
Device Lot Number84908300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown